Does lithium make you feel like a zombie?

Answers (2)

Anonymous

24 Oct 2011

Hello tatoodave. Well, a zombie no. It will leave you tired, often very tired. Concentration abilities are also effected. I'd ask your doctor to check your lithium blood level. It might be on the high side, and thats likely why you are so zonked out. Usually when you are tired, a drop in your dose is done and more often than not, the problem goes away.best to you.

Votes: +0

27 Oct 2011

Hi! I take 300mg in the am and 600mg in the pm. I have not felt like a zombie at all, but I am sure it is different with everyone! Good luck!

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I'm starting lithium tomorrow 900mg q pm.i'm scare I was taken serequel didn't help !?

suffering for the last 10yrs.and missed DX. finally found out i have bipolar depression put on lithium concern abt the weight gain and how is going ...

7 answers 8 Sep 2009

I am taking Lithium and was wondering what else there was to take that gives the same results?

I just recently found out that your brain stops producing lithium on its own after 30-60 days of taking it .My doc told me I would be on lithium the ...

5 answers 8 Feb 2011

Lithium - have nausea & stomach problems after taking dose, lithium levels good, what could it be?

I have been on lithium for 2yrs never had issues and been on same dose.It seems lately I've had bad stomach problems and nausea for about 2 ...

2 answers 14 Jul 2012

I don't think that lithium is working for me?

I've been on lithium for about 8 months now, and so far all it's done is cause me to loose my hair, luckily I had lots of hair to start ...

2 answers 25 Mar 2013

I am Bipolar 1 on lithium but my thyroid is acting up what else can I take?

I was diagnosed in 2000 Bipolar 1. Had a bad doctor who really messed me up with meds and ECTs. I have a new doctor now for 6yrs and have been on ...

4 answers 7 Aug 2013